| Model Number |
4470 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead was surgically abandoned due to a fracture that occurred during the changeout procedure for the device.All measurements prior to the fracture were within normal limits, but the field representative elected for a new lead as the fracture occurred inside the lead.A new lead was successfully implanted.No additional adverse patient effects were reported.This ra lead is no longer in service.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.